Eosinophilia-Myalgia Syndrome

Known as: Eosinophilia Myalgia Syndrome, Eosinophilia-Myalgia Syndrome [Disease/Finding], Eosinophilia-Myalgia Syndromes 
A complex systemic syndrome with inflammatory and autoimmune components that affect the skin, fascia, muscle, nerve, blood vessels, lung, and heart… (More)
National Institutes of Health

Topic mentions per year

Topic mentions per year

1989-2018
02040608019892018

Papers overview

Semantic Scholar uses AI to extract papers important to this topic.
1994
1994
An epidemic of a new disease, termed eosinophilia-myalgia syndrome, occurred in the USA in 1989. This syndrome was linked to the… (More)
Is this relevant?
1994
1994
OBJECTIVE We report the first case of restrictive cardiomyopathy occurring in a patient with the eosinophilia-myalgia syndrome… (More)
Is this relevant?
1993
1993
In late 1989, an epidemic of eosinophilia-myalgia syndrome (EMS) that resulted in several thousand cases of the syndrome and 36… (More)
Is this relevant?
1992
1992
We report here the long-term sequelae in 22 patients with L-tryptophan-induced eosinophilia-myalgia syndrome (EMS). The mean… (More)
Is this relevant?
1992
1992
Eosinophilia-myalgia syndrome (EMS) is a newly recognized disorder, characterized by myalgia, weakness, scleroderma-like changes… (More)
Is this relevant?
1991
1991
The eosinophilia-myalgia syndrome (EMS) is a unique entity associated with products that contain L-tryptophan (L-trp). Studies of… (More)
Is this relevant?
1990
1990
Eosinophilia-myalgia syndrome, a newly recognized disorder that occurred in epidemic proportions during 1989, is associated with… (More)
Is this relevant?
1990
1990
We report on a series of three patients with an unusual syndrome of eosinophilia and myalgia associated with the oral ingestion… (More)
Is this relevant?
1990
1990
We describe the spectrum of clinical and histologic abnormalities of 11 women with L-tryptophan induced eosinophilia-myalgia… (More)
Is this relevant?
1990
1990
Epidemiologic studies strongly associate eosinophilia-myalgia syndrome (EMS) with ingestion of tryptophan containing a… (More)
Is this relevant?